MathSciNet Relay Station
MathSciNet bibliographic data
MR2272195 (2007m:65064) 65M06 (76M12)
Arvanitis, Ch.; Delis, A. I. Behavior of finite volume schemes for hyperbolic conservation laws on adaptive redistributed spatial grids. SIAM J. Sci. Comput. 28 (2006), no. 5, 1927–1956 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement